# SDR SWIA201436911

- Difficulty date: March 24, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 31,726 hours, 43,135 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN.  LUBRICATED LOWER FORWARD AND AFT ROLLERS.
